# SDR QXEA2022072500257

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 30,181 hours, 32,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Floor Panel
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PHOTO-LUMINESCENT STRIP COMING LOOSE IN FORWARD CABIN. REMOVED FROM SERVICE. RE-SECURED LOOSE FLOOR PATH LIGHTING AT ROW 1AB REF Q400 AMM 33-51-16-400-801. RETURNED TO SERVICE.
